# SDR SIMA20230807001

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 9,365 hours, 6,076 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nr 2 Mlg
- Part time: 10,253 hours, 6,895 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING SHREDDED THE #1 MLG TIRE. DFW ATC ADVISED, FLT TAXIED NORMALY TO THE GATE. NUMBER #2 MAIN LANDING GEAR TIRE BLOWN.-C/A-RAR #2 WHEEL ASSY IAW WORK CARD EA 32-49-05-801
